# SDR USAA2012081000012

- Difficulty date: August 8, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 39,611 hours, 14,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3480
- Condition: Inoperative
- Location: Cabin
- Part time: 39,611 hours, 14,465 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL AFT INTERIOR EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT 13WL IAW AIRBUS MAINTENANCE 33-51-38.
